My new A1C is now 7.5…and Im depressed. metformin xr is now 1500mg at dinner. Any thoughts or suggestions would be helpful.
I just switched to Levemir from Lantus…today not a good day, I think NOW I have to increase my morning dose…uuuuuugh, not again! Things will smooth out for you it just takes time and patience, this D keeps ya on your toes! Good luck and stay positive!
Carl, I have recently gone from 5.9 to 6.8. I am on 1000 mg of metformin 2x a day and glyburide morning and night. The night time glyburide was just added. Have patience, things change. Track your food and exercise for a while just to doublecheck yourself to ensure you are eating as well as you think you are. I have watched my morning numbers drop from 160-170 down to 120’s just with a change of meds. I need to bump up my exercise level too which should help, but one thing at a time.
Renee is right! a change in your numbers is not a failure, just an indication you need to make some changes!
my best to you!
Thank you all for your kind words and support…it means a lot to me…
My son is Type I and my dad is Type II (I am thinking I will be Type II some day) and I always say the only thing predictable about diabetes is that it is unpredictable!! You can do the same thing all week, exercising diet etc… and still come up with variable numbers. Don’t get down on yourself!! You are aware of your numbers and willing to do something about it. That is the nature of this disease!! My dad saw one endocrinologist for years - all he was worried about was his A1C -he kept increasing my dad’s insulin, independent of what he ate, and he had terrible lows. Finally they switched Drs. He is now seen by a nurse educator, dietitian and new physician. . He hardly takes any insulin now, they changed up his pills and he is so pleased and feeling so much better. You may just need to have your meds tweaked and I think it is ongoing. The A1C is an indicator that you need to have something changed not a failure on your part!!! Good Luck
Thank you Nancy…I do think I need my meds tweaked…I need to go in and get it taken care of…thanks for the kinds words and support.
Been a long time…Im back! lost some weight…A1C down to 6.5…cutting carbs the best I can. Trying to exercise a bit more…much more effort is needed on my part…I want to not be on metformin…it messes with my stomach way too much…